... a concern?
That is 1 possible side effect of multaq. Are u taking anything else? Are u in AFIB? Don' t understand swelling once a month. Swelling goes away after a day then comes back in 30 days?? Would like to help u but need more info. Yes I would advise DR about this but please advise on questions n will hope to give u more info.
- Multaq Information for Consumers
- Multaq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multaq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have started taking Multaq and will be getting a Pacemaker/Defibulator put in me come January. My?
Posted 1 Dec 2010 • 1 answer
Posted 8 Dec 2011 • 1 answer
Atrial Fibrillation - I was just prescribed Multaq for afib after Cardionet results. What have been?
Posted 31 Jan 2015 • 1 answer
Posted 29 Dec 2016 • 1 answer
Posted 16 days ago • 0 answers